First off, I have been to several doctors and neurologists and none have been able to tell me anything. Surprise surprise. So. I have a VERY long list of symptoms some of which are causing problems in my daily life. Most of them started about a year ago in September somewheres. My hands and feet randomly one day turned red and started burning. I couldn't touch anything cause it felt like a match was in my skin. It was constant with the exception that it disappeared when i went to bed and reappeared the next morning. Then, the tips of my fingers went partially numb. I can still feel pressure but have much decreased sensitivity to temperature. The symptoms persisted through the winter and finally eased off a little with the spring. Then in summer, I began having what the doctors said were panic attacks. I don't think they were. After almost every meal I would get a LOT of pressure on my chest. It made it hard to breath and I never felt satisfied when I took a breath. Occassionally sharp pains would should up my side. By the fall, those symptoms eased up and more came. I began having random jerks in my body. While falling asleep I would get a feeling of anxiety before my lower limbs would ***k two or three times rapidly. That slowly moved locations and went to my neck. My neck would ***k to the right two or so times a day. WIth the winter, my old symptoms from last winter reappeared. Numbness, burning, AND the jerks in my neck.
Other symptoms: tingling in left arm, unusual heart beat, IBS.
Also here's some extra notes: I have been tested for B12, Lyme, diabetes, MS, all standard blood tests. I have hat multiple MRIs and a CAT scan, and more.
Also: the burning increases dramatically if I am holding an electronic (cell phone, computer, etc.) sounds weird but yeah. I suspect I have something that causes demyelination, the deterioration of the protective coating around my nerves.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?